# SDR AALA2018082109032

- Difficulty date: August 16, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 14,057 hours, 4,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATIONS CYLINDER PRESSURE LOW, 1200 PSI, 81 DEGREES FARENHEIT.   SERVICED THE CYLINDER IAW AMM 52-10-00.
